An elderly man died in Jordan immediately after being vaccinated against coronavirus with an AstraZeneca drug, the Jordanian state agency Petra reports.
According to the agency, 10 minutes after being vaccinated with the second dose of the vaccine, a 66-year-old man lost consciousness, doctors could not save him. It is noted that the first vaccination was given to him on April 4, the agency reports.
Jordan's Health Minister Firas al-Hawari said that the man suffered from chronic diseases, but after the first vaccination he had no complications, the cause of death is being established.
Earlier it was reported that the Spanish soldier, 35-year-old Francisco Perez, died of thrombosis after being vaccinated with AstraZeneca.
In April, the European Pharmaceutical regulator recognized the connection of the vaccine from COVID-19 AstraZeneca with thrombosis. Some EU countries have suspended vaccination with this drug due to reported thromboembolic complications in vaccinated patients. The European regulator is investigating the incidents, but for now, it considers it possible to continue vaccination.
Meanwhile, AstraZeneca announced a name change to Vaxzevria amid reports of blood clots being detected in those who received the vaccine.